# SDR SWIA201336603

- Difficulty date: December 19, 2013
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,255 hours, 21,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CRACKED IN RADIUS APPROXIMATELY 1 INCH LONG AT FS 460.00 AT LBL 10 UNDER THE FLOOR.  C CHECK REPAIRED IAW SRM.
